# SDR SWAA2025081493778

- Difficulty date: July 21, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FSD BEAR STRAP AT BS294.5; WL 266.1; 2' IN LENGTH (MARKED)<[01] 'REPAIRED BY 737 SRM 53-10-01-2R-6 AND EA M-25-153-01539';[02] VERIFIED CORRECTIVE ACTION
